MathSciNet Relay Station
MathSciNet bibliographic data
MR1918092 (2004a:22017) 22E50
Tadić, Marko A family of square integrable representations of classical $p$-adic groups in the case of general half-integral reducibilities. Glas. Mat. Ser. III 37(57) (2002), no. 1, 21–57.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement